MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ3 10MM LMRL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ3 10MM LMRL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Model Number 1024-53-310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent primary unicompartmental left medial knee replacement on (b)(6) 2020 (b)(6) hospital.Patient returned for a revision of the tibial component on (b)(6) 2021 (b)(6) hospital.See (b)(4) at this stage the tibial component was loose.The bone was prepared and another tibial component and insert were implanted.Patient has been doing very well and reported waking up on sunday (b)(6) 2021 with a painful knee.The knee has become increasingly painful over the next 24 hours and the patient has now presented to (b)(6) hospital.A decision was made to open the knee as infection was suspected.On opening the knee (b)(6) hospital (b)(6) 2021.The joint was full of puss.The knee was washed out several times with a range of solutions.The tibial bearing was removed and a new bearing inserted.Infection requiring washout and exchange.

Brand Name
SIGMA HP UNI INS SZ3 10MM LMRL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12496821
Report Number1818910-2021-20512
Device Sequence Number11532860
Product Code HRY
UDI-Device Identifier10603295002567
UDI-Public10603295002567
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1024-53-310
Device Catalogue Number102453310
Device Lot NumberJ1976C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI FEMORAL SZ4 LM/RL; SIGMA HP UNI INS SZ3 10MM LMRL; SIGMA HP UNI TIB TRAY SZ3 LMRL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR